# SDR FDEA201706201719

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1180-1200, RT SKATE ANGLE CORRODED.   REMOVED CORROSION ON THE SKATE ANGLE IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 53-40-13. REPAIRED SKATE ANGLE IAW SRM 53-00-13-2R.
